# SDR IPXA10558376

- Difficulty date: January 29, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  UPON REMOVAL OF RUDDER FOUND DELAMINATED AREA ON THE FWD L/E OF RUDDER AT RUDDER STA. 255.  REPAIRED IAW SRM 51-70-17.
